# SDR REXA2016071001348

- Difficulty date: July 10, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED IN NUMEROUS AREAS BETWEEN BS 349 & 333.  REMOVED AND REPLACED THE STRINGER IAW SRM 53-00-03 AND SRM 51-25-06.
